| Catalog Number |
2465-0007 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was disconnecting the following information was received by the initial reporter with the following verbatim rn walked into the patients room and noticed the optima injector was disconnected from the patient¿s chemotherapy.Pt was found lying quietly in the bed playing with ipad and stated that ¿they had not moved or pulled on the line¿.Rn immediately reconnected the line and resumed chemotherapy.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.